MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 3200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 3200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Codes Device Alarm System (1012); Measurement System Incompatibility (2982)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.
 
Event or Problem Description
It was reported that the pressure still was fluttering and beeping outside of surgery.There is no harm or delay reported.Due diligence is complete and there is no additional information needed.
 
Event or Problem Description
No additional event information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, d4, d9, g3, g6, h2, h3, h4, h6, h11.Review of the most recent repair record identified no repairs related to the reported event.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
A.T.S. 3200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®)
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key19405488
Report Number0001526350-2024-00630
Device Sequence Number7049730
Product Code KCY
UDI-Device Identifier00889024626447
UDI-Public(01)00889024626447(11)230926(10)66318033
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60320010100
Device Lot Number66318033
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose